The finite-horizon version for a partially-observed stochastic control problem of beneš & rishel

Ioannis Karatzas, Daniel L. Ocone

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A Bayesian adaptive control problem with several interesting features, due to Benesš and Rishel, was treated as a stochastic control problem with partial observations - and on an infinite horizon with discounting - in the papers [2] and [10]. We discuss here in full detail the finite-horizon version of that problem, by solving fairly explicitly the associated, fully nonlinear and degenerate, Hamilton-Jacobi-Bellman equation of parabolic type.

Original languageEnglish (US)
Pages (from-to)569-605
Number of pages37
JournalStochastic Analysis and Applications
Volume11
Issue number5
DOIs
Publication statusPublished - Jan 1 1993

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this